# SDR SWAA2024121878417

- Difficulty date: December 17, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N8928Q
- Make and model: Boeing 737-8
- Aircraft serial: 68381
- Aircraft time: 1,343 hours, 737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OVER-WING FWD EMERGENCY LIGHT INOP<[01] RELAMPED LEFT HAND OVER-WING FWD EMERGENCY LIGHT IN REF TO AMM 33-51-04. OPS CHECK GOOD.
